Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Swelling, pain in ankle, dark spots on feet. Hypertensive. On medicines. Solution?

Hello.My mother is suffering from ankle pain.Ankles get swollen and painful while walking an standing.Dark spots are also present on her feet and lower leg.My mother is 50 plus and Hypertensive also and she has been taking anti hypertensive medicines for many years.Kindly suggest some thing that relief her pain.Thankyou,
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi.i have gone through problems of your mother.

you have not mentioned about her blood sugar level and what kind of antihypertensive she is taking.
amlodipine kind of drug may cause ankle oedema.

it may be from her ankles are swollen and painful,an inflammatory arthritis may there only ankle pain or other joints are also involved?

dark spots on feet,lower leg may occur from diabetes or venous stasis locally.these spots may occur also normally in old age.

so you inform me about her drug type and do some blood tests like hemoglobin,tc,dc,esr,urea,creatinine,uric acid,blood sugar,lipid profile.

inform me whether there is any venous engorgment in lower limb or not?,give hot application and

if ankle pain is intense give hot application and give her paracetamol kind of drugs.

do these tests and amswer my previous questions.inform me in need.

good bye.

Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor